Jump to content

Search the Community

Showing results for tags 'fast tapering'.



More search options

  • Search By Tags

    Type tags separated by commas.
  • Search By Author

Content Type


Forums

  • Support
    • Read This First
    • Introductions and updates
    • Tapering
    • Symptoms and self-care
    • Finding meaning
    • Relationships and social life
  • Members only
  • Current events
    • Success stories: Recovery from withdrawal
    • Controversies, actions, events
    • In the media
    • From journals and scientific sources

Find results in...

Find results that contain...


Date Created

  • Start

    End


Last Updated

  • Start

    End


Filter by number of...

Found 2 results

  1. I am new to this site and hoping to get some tips. I have been on Lexapro for about 19 years ( now mid50s) and really want to come off it. I first went on when I suffered anxiety after suddenly losing my mother and really should not have stayed on so long. Tried coming off a few times and got irritable/ mood changes so resumed (all attempts were cold turkey). Since Oct, at the advice of my doctor I halved to 10mg in one go for 6 weeks and then to zero from there about 6 weeks ago. I thought I was being slow and careful, but reading some of your posts, I have gone way too quick! I had no idea about the withdrawal effects - and neither did my doctor either, it would seem! in the last few weeks I have had vertigo/ dizziness which now seems to have resolved, but am very irritable/ short fused for the past 3-4 weeks. I am unsure what to do now - should I wait it out and stay off the pills, or am I likely setting myself up for a big fail? Shoukd I go back on some dose, and stay there for a while before tapering more slowly in 3-6 months time? There is no big hurry, I just want to be aiming to get to zero at a safe point any advice on the best path from here would be appreciated. Unsure what I should do and if these symptoms will stay/ or get worse if I stay off tge a Lexapro
  2. I was on Prozac and Clonazepam since October of 2015 due to a few traumatic things that happened that summer. I had a lot of anxiety, jaw clenching non-stop, nightmares, and sleep paralysis/hypnagogic hallucinations. My doctor added in 10 mg of Buspirone sometime in 2017. I weaned off both of them in the span of 3 days per my doctor as we just found out we were having another baby. Taking Prozac in the first trimester can cause cleft palate and cleft lip. Since the end of February, I have had the following issues and I cannot tell if they are getting better: - Dizzy/Faint/Lightheaded - In somewhat of a daze (I never felt like that when even on the meds) - Hands feeling like they are going numb - Numb lips/gums and sometimes my tongue - Feeling weird/off I am having a hard time just doing life right now. If that even makes sense. This is the first time I have ever come off of anything like that. Many times that I get up I feel like I may black out. From what I have read using Dr. Google it sounds like the withdrawals are most likely from coming off the Prozac. My question is, and I know this can range from person to person, has anyone else here been through this, and if so, approximately how long does it last? I am still on the 10 mg of Buspirone once a day because it is supposed to be okay during pregnancy. I have a friend who said it made her feel dizzy all the time. I am wondering if it could be prolonging the way I feel right now. I was a huge gym rat and I have gained 10 lbs in a month almost. I am having a hard time doing much of anything bc of how crappy I feel. I can barely stand to even use a treadmill right now and I have got to get out of this funk. It is awful.
×
×
  • Create New...

Important Information

Terms of Use Privacy Policy